Show simple item record

dc.contributor.authorParameswaran Nair, N.
dc.contributor.authorStafford, Leanne
dc.contributor.authorBereznicki, B.
dc.contributor.authorCurtain, C.
dc.contributor.authorPeterson, G.
dc.contributor.authorConnolly, M.
dc.contributor.authorBereznicki, L.
dc.date.accessioned2017-11-28T06:37:18Z
dc.date.available2017-11-28T06:37:18Z
dc.date.created2017-11-28T06:21:43Z
dc.date.issued2017
dc.identifier.citationParameswaran Nair, N. and Stafford, L. and Bereznicki, B. and Curtain, C. and Peterson, G. and Connolly, M. and Bereznicki, L. 2017. Authors’ Reply to Mona Kargar and Colleagues’ Comment on “Adverse Drug Reaction-Related Hospitalizations in Elderly Australians: A Prospective Cross-Sectional Study in Two Tasmanian Hospitals”. Drug Safety: pp. 1-2.
dc.identifier.urihttp://hdl.handle.net/20.500.11937/58824
dc.identifier.doi10.1007/s40264-017-0613-3
dc.publisherAdis International Ltd.
dc.titleAuthors’ Reply to Mona Kargar and Colleagues’ Comment on “Adverse Drug Reaction-Related Hospitalizations in Elderly Australians: A Prospective Cross-Sectional Study in Two Tasmanian Hospitals”
dc.typeJournal Article
dcterms.source.startPage1
dcterms.source.endPage2
dcterms.source.issn0114-5916
dcterms.source.titleDrug Safety
curtin.departmentSchool of Pharmacy
curtin.accessStatusFulltext not available


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record